# SDR WWQA20141203001

- Difficulty date: November 30, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N310
- Make and model: Gulstm GIV
- Aircraft serial: 1109
- Aircraft time: 10,520 hours, 4,220 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTED & SELECTED GEAR UP & LT MLG DID NOT RETRACT.  LANDED & MX ISSUED A FERRY PERMIT WHERE THE ACFT COULD BE REPAIRED.  PUT ACFT ON JACKS INSPECTED THE MLG & FOUND NO DEFECTS.  CLEANED & LUBED ALL ACTUATORS & SWITCHES IAW ACFT AMM.  PERFORMED SEVERAL GEAR SWINGS WITH NO DEFECTS NOTED.  RELEASED THE ACFT, NO FURTHER DEFECTS HAVE BEEN REPORTED.
